# SDR DALA2021031001365

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 FOUND CORROSION ON BORE OF VERTICAL STABILIZER RUDDER HINGE. CORRECTIVE ACTION: REPLACED HINGE PER A320 SRM 55-36-42. (1750426)
